uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Regularity of Lipschitz free boundaries in two-phase problems for the $p$-Laplace operator
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2010 (English)In: Advances in Mathematics, ISSN 0001-8708, E-ISSN 1090-2082, Vol. 225, no 5, 2565-2597 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2010. Vol. 225, no 5, 2565-2597 p.
National Category
URN: urn:nbn:se:uu:diva-163371DOI: 10.1016/j.aim.2010.05.005OAI: oai:DiVA.org:uu-163371DiVA: diva2:463818
Available from: 2011-12-12 Created: 2011-12-12 Last updated: 2012-05-23Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://dx.doi.org/10.1016/j.aim.2010.05.005

Search in DiVA

By author/editor
Nyström, Kaj
By organisation
Analysis and Applied Mathematics
In the same journal
Advances in Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 167 hits
ReferencesLink to record
Permanent link

Direct link